# SDR SWAA2017032112639

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 49,530 hours, 28,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT BS 727D+7, RBL 14.  R & R THE CARGO TRACK IAW SRM.
